JOURNAL BROWSE
Search
Advanced SearchSearch Tips
BOUNDEDNESS IN THE NONLINEAR PERTURBED DIFFERENTIAL SYSTEMS VIA t-SIMILARITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : The Pure and Applied Mathematics
  • Volume 23, Issue 2,  2016, pp.105-117
  • Publisher : Korea Society of Mathematical Education
  • DOI : 10.7468/jksmeb.2016.23.2.105
 Title & Authors
BOUNDEDNESS IN THE NONLINEAR PERTURBED DIFFERENTIAL SYSTEMS VIA t-SIMILARITY
GOO, YOON HOE;
  PDF(new window)
 Abstract
This paper shows that the solutions to the nonlinear perturbed differential system , have the bounded property by imposing conditions on the perturbed part , and on the fundamental matrix of the unperturbed system y′ = f(t, y) using the notion of h-stability.
 Keywords
h-stability;t-similarity;bounded;nonlinear nonautonomous system;
 Language
English
 Cited by
 References
1.
V.M. Alekseev: An estimate for the perturbations of the solutions of ordinary differential equations. Vestn. Mosk. Univ. Ser. I. Math. Mekh. 2 (1961), 28-36(Russian).

2.
F. Brauer: Perturbations of nonlinear systems of differential equations. J. Math. Anal. Appl. 14 (1966), 198-206. crossref(new window)

3.
S.I. Choi & Y.H. Goo: Boundedness in perturbed nonlinear functional differential systems. J. Chungcheong Math. Soc. 28 (2015), 217-228. crossref(new window)

4.
______: Lipschitz and asymptotic stability for nonlinear perturbed differential systems. J. Chungcheong Math. Soc. 27 (2014)

5.
S.K. Choi & H.S. Ryu: h–stability in differential systems. Bull. Inst. Math. Acad. Sinica 21 (1993), 245-262.

6.
S.K. Choi, N.J. Koo & H.S. Ryu: h-stability of differential systems via t-similarity. Bull. Korean. Math. Soc. 34 (1997), 371-383.

7.
R. Conti: Sulla t-similitudine tra matricie l’equivalenza asintotica dei sistemi differenziali lineari. Rivista di Mat. Univ. Parma 8 (1957), 43-47.

8.
Y.H. Goo: Boundedness in the perturbed differential systems. J. Korean Soc. Math. Edu. Ser.B: Pure Appl. Math. 20 (2013), 223-232.

9.
______: Boundedness in the perturbed nonlinear differential systems. Far East J. Math. Sci(FJMS) 79 (2013), 205-217.

10.
______: Boundedness in functional differential systems via t-similarity. J. Chungcheong Math. Soc., submitted.

11.
______: Uniform Lipschitz stability and asymptotic behavior for perturbed differential systems. Far East J. Math. Sciences 99 (2016), 393-412. crossref(new window)

12.
G.A. Hewer: Stability properties of the equation by t-similarity. J. Math. Anal. Appl. 41 (1973), 336-344. crossref(new window)

13.
V. Lakshmikantham & S. Leela: Differential and Integral Inequalities: Theory and Applications Vol.. Academic Press, New York and London, 1969.

14.
B.G. Pachpatte: Stability and asymptotic behavior of perturbed nonlinear systems. J. diff. equations 16 (1974) 14-25. crossref(new window)

15.
______: Perturbations of nonlinear systems of differential equations. J. Math. Anal. Appl. 51 (1975), 550-556. crossref(new window)

16.
M. Pinto: Perturbations of asymptotically stable differential systems. Analysis 4 (1984), 161-175.

17.
______: Stability of nonlinear differential systems. Applicable Analysis 43 (1992), 1-20. crossref(new window)